# SDR 98ZZZX4708

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N127AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120103
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 1203851002
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUORESCENT PENETRANT INSPECTION INDICATED CRACKS IN RT ENGINE FORWARD NACELLE NR 1 FRAME.  SUBMITTER STATED SEEMED TO BE A REPETITIVE DISCREPANCY AS PREVIOUSLY DETAILED AND REPORTED AND POSSIBLE CAUSE IS STILL UNDETERMINED.  WOULD SUSPECT ENGINE TORQUE AND VIBRATION AS POSSIBLE CONTRIBUTING FACTORS.  WOULD SUGGEST TIMED INTERVALS FOR REPETITIVE INSPECTION OF AREA.
